Research Repository

Harmonic Number Sums in Closed Form

Sofo, Anthony (2011) Harmonic Number Sums in Closed Form. Mathematical Communications, 16 (2). pp. 335-345. ISSN 1311-0623

Full text for this resource is not available from the Research Repository.

Abstract

We extend some results of Euler related sums. Integral and closed form representation of sums with products of harmonic numbers and cubed binomial coefficients are developed in terms of Polygamma functions. The given representations are new.

Item Type: Article
Uncontrolled Keywords: ResPubID23876, polylogarithms, harmonic numbers, integral representations, binomial coefficients
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 27 Aug 2012 00:03
Last Modified: 19 Sep 2014 05:16
URI: http://vuir.vu.edu.au/id/eprint/9233
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar